MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO NEEDLE-PRO STANDALONE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4292
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the needle popped out and leaked when the vaccine was administered.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: 704 pieces of product 4292 were returned in unused condition.The actual device used at the time of the complaint, was not returned for investigation.Visual inspection did not reveal any defects or anomalies.All samples were unopened and within the original packages.Functional testing was performed of 80 devices.All results were acceptable with the samples remained assembled and no detachment observed.No leakage was observed during evaluation.The issue observed by the customer could not be reproduced with the returned samples.Therefore, the complaint could not be confirmed.A device history review found no discrepancies or anomalies relevant to the complaint.

Brand Name
JELCO NEEDLE-PRO STANDALONE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21560250
Report Number3012307300-2025-02633
Device Sequence Number11855462
Product Code FMI
UDI-Device Identifier20351688046854
UDI-Public(01)20351688046854(17)291016(10)6061980
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4292
Device Lot Number6061980
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown